SciELO - Scientific Electronic Library Online

 
vol.32 número4Banach's and Kannan's fixed point results in fuzzy 2-metric spacesOn generalized binomial series and strongly regular graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.32 no.4 Antofagasta dic. 2013

http://dx.doi.org/10.4067/S0716-09172013000400006 

 

Existence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delay

 

Abdelouaheb Ardjouni, Ahcene Djoudi
University of Annaba, Algeria


ABSTRACT

In this article we study the existence of positive periodic solutions for two types of second-order nonlinear neutral differential equation with variable delay. The main tool employed here is the Krasnosel-skii's fixedpoint theoremdealing withasum of twomappings, one is a contraction and the other is completely continuous. The results obtained here generalize the work of Cheung, Ren and Han 7.

Subjclass : [2000 ] Primary 34K13, 34A34; Secondary 34K30, 34L30.

Keywords : Positive periodic solutions, nonlinear neutral differential equations, fixed point theorem.


 

REFERENCES

1 A. Ardjouni and A. Djoudi, Existence of periodic solutions for nonlinear neutral dynamic equations with variable delay on a time scale. Commun Nonlinear Sci Numer Simulat 17, pp. 3061—3069, (2012).         [ Links ]

2 A. Ardjouni and A. Djoudi, Periodic solutions for a second-order nonlinear neutral differential equation with variable delay, Electronic Journal of Differential Equations, Vol. No. 128, pp. 1-7, (2011).         [ Links ]

3 A. Ardjouni and A. Djoudi, Periodic solutions in totally nonlinear dynamic equations with functional delay on a time scale, Rend. Sem. Mat. Univ. Politec. Torino Vol. 68, 4, pp. 349-359, (2010).         [ Links ]

4 T. A. Burton, Liapunov functionals, fixed points and stability by Kras-noselskii's theorem. Nonlinear Stud. 9(2002), No. 2, 181-190.         [ Links ]

5 T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, New York, 2006.         [ Links ]

6 F. D. Chen, Positive periodic solutions of neutral Lotka-Volterra system with feedback control, Appl. Math. Comput. 162, no. 3, pp. 12791302, (2005).         [ Links ]

7 W. S. Cheung, J. Ren and W. Han, Positive periodic solutions of second order neutral functional differential equations, Nonlinear Analysis 71, pp. 3948-3955, (2009).         [ Links ]

8 H. Deham and A. Djoudi, Periodic solutions for nonlinear differential equation with functional delay, Georgian Mathematical Journal 15, No. 4, pp. 635-642, (2008).         [ Links ]

9 H. Deham and A. Djoudi, Existence of periodic solutions for neutral nonlinear differential equations with variable delay, Electronic Journal of Differential Equations, Vol. No. 127, pp. 1-8, (2010).         [ Links ]

10 Y. M. Dib, M. R. Maroun and Y. N. Raffoul, Periodicity and stability in neutral nonlinear differential equations with functional delay, Electronic Journal of Differential Equations, Vol. No. 142, pp. 1-11,(2005).         [ Links ]

11 E. R. Kaufmann, A nonlinear neutral periodic differential equation, Electron. J. Differential Equations, No. 88, pp. 1—8, (2010).         [ Links ]

12 Y. Liu and W. Ge, Positive periodic solutions of nonlinear duffing equations with delay and variable coefficients, Tamsui Oxf. J. Math.Sci. 20, pp. 235-255, (2004).         [ Links ]

13 Y. Luo, W. Wang and J. Shen, Existence of positive periodic solutions for two kinds of neutral functional differential equations, Applied Mathematics Letters 21, pp. 581-587, (2008).         [ Links ]

14 Y. N. Raffoul, Periodic solutions for neutral nonlinear differential equations with functional delay, Electron. J. Differential Equations, No. 102, pp. 1—7, (2003).         [ Links ]

15 Y. N. Raffoul, Stability in neutral nonlinear differential equations with functional delays using fixed-point theory, Math. Comput. Modelling 40, No. 7-8, pp. 691—700, (2004).         [ Links ]

16 Y. N. Raffoul, Positive periodic solutions in neutral nonlinear differential equations, E. J. Qualitative Theory of Diff. Equ., No. 16, pp.1—10, (2007).         [ Links ]

17 D. S. Smart, Fixed point theorems; Cambridge Tracts in Mathematics, No. 66. Cambridge University Press, London-New York, (1974).         [ Links ]

18 Q. Wang, Positive periodic solutions of neutral delay equations (in Chinese), Acta Math. Sinica (N.S.) 6, pp. 789-795, (1996).         [ Links ]

19 E. Yankson, Positive periodic solutions for second-order neutral differential equations with functional delay, Electron. J. Differential Equations, No. 14, pp. 1—6, (2012).         [ Links ]

20 W. Zeng, Almost periodic solutions for nonlinear Duffing equations,Acta Math. Sinica (N. S.) 13, pp. 373-380, (1997).         [ Links ]

 

A. Ardjouni
Department of Mathematics,
Faculty of Sciences
University of Annaba,
P. O. Box 12 Annaba,
Algeria
e-mail : abd_ardjouni@yahoo.fr

 

A. Djoudi
Department of Mathematics,
Faculty of Sciences
University of Annaba,
P. O. Box 12 Annaba,
Algeria
e-mail : adjoudi@yahoo.com

Received : January 2013. Accepted : September 2013.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons